CSN Login
Members Online: 13

Nueropathy

nkendal
Posts: 1
Joined: May 2002

I am a lung cancer survivor (chemo, lobectomy + radiation in 2000 / 01.

I suffered the symptoms of Neuropathy following 6 treatments with Cysplatin / Vinorelbine. It seems that Chemotherapy agents do cause Neuropathy, particularli in hans, arms, feel & lower legs. It is unpleasant and can be a nagging worry. My Chemo finished in December 2000 and I still have some numbness in my middle toes. Also, I do have strange nerve sensations generally (like nettle stings) after exertions such as gardening. All I can say is that it very gradually reduces with time - I am now 19 months out of Chemo - and I have not been offered any drugs to counteract it. I suspect it's simply nerve damage that gradually repairs naturally and I would avoid drugs if I were you.

Nick

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network